default search action
"Reconstruction of a graph from 2-vicinities of its vertices."
Vladimir I. Levenshtein et al. (2008)
- Vladimir I. Levenshtein, Elena V. Konstantinova, Eugene Konstantinov, Sergey G. Molodtsov:
Reconstruction of a graph from 2-vicinities of its vertices. Discret. Appl. Math. 156(9): 1399-1406 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.